Search More Than 6,000,000 Posts
Results 1 to 7 of 7
  1. #1
    Nixter's Avatar
    Nixter is offline Associate Member
    Join Date
    Mar 2002

    What roids are easier on the skin?

    Ok, in relation to one of my recent posts.. What roids tend to be easier on acne? I just finished an Eq/Winny cycle and the acne got pretty bad at the end.

    I'd prefer answers from those who are somewhat predisposed to ance in the first place, like myself. Answers like "D-Bol doesn't give me any acne" doesn't mean shit from some guy who never gets acne anyways.

    Thanks, you bro's rock.


  2. #2
    MBaraso's Avatar
    MBaraso is offline Retired Mod
    Join Date
    Oct 2001
    I would think a Eq/Winny Cycle wouldn't normally cause you to gain acne, but you gotta remember something: Acne is caused by an imbalance in your hormones...NOT the drug it self!
    Zits are part of the game IMO. >Love em or leave em Nix lol Cuz sometimes I got em like i'm back in 7th grade :-(

  3. #3
    LORDBLiTZ Guest
    Not a roid but HGH is awesome for the skin.

  4. #4
    nevaenuf's Avatar
    nevaenuf is offline Senior Member
    Join Date
    May 2003
    I dont know which AS would be easyest on the skin but neotrogena body scrub works great if used 3x a day.

  5. #5
    Shades of Jay is offline New Member
    Join Date
    Jun 2002
    Stick to faster acting gear. The androgen levels will not build up as high and you can clear it out of your system quicker if you do get acne - Test prop, anavar , winny, dbol , tren .

    Also try using vitamin b5 at 10 grams a day. Failing that then accutane is the only answer.

  6. #6
    TheMudMan's Avatar
    TheMudMan is offline Retired~ AR-Hall of Famer
    Join Date
    Apr 2003
    While I'm on my cycles I stay clear for the most part it's after the cycle and PCT when my hormones are all whacked out is when I break out........... Like MBaraso said it's all part of the game.

  7. #7
    usualsuspect's Avatar
    usualsuspect is offline Anabolic Member
    Join Date
    Jul 2002
    Ran an eq/winny combo before and broke out like crazy. The acne really flared up on my back and neck towards the end of the cycle. I didn't use anything to combat it and it cleared all up on its own in about a month or so after pct.

    I just started running test prop and papervar for 15 weeks and decided to use an antibiotic this time along with retin-A. It really bums me out like nothing else when my face looks like shit (who does though?) so hopefully the acne med will keep things under control on this cycle. But like everyone else said, you know your going to break out while on (regardless of the compounds) so learn to accept and use a cream and antibiotic to control it.


Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts